About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 412409, 8 pages
http://dx.doi.org/10.1155/2013/412409
Research Article

Modeling the Dynamics of a Single-Species Model with Pollution Treatment in a Polluted Environment

1College of Mathematics and Information Science, Anshan Normal University, Anshan, Liaoning 114007, China
2Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
3Department of Mathematics, Beihang University, Beijing 100083, China

Received 19 November 2012; Accepted 25 December 2012

Academic Editor: Zhen Jin

Copyright © 2013 Bing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bing Liu, Shi Luan, and Yinghui Gao, “Modeling the Dynamics of a Single-Species Model with Pollution Treatment in a Polluted Environment,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 412409, 8 pages, 2013. doi:10.1155/2013/412409